Access count of this item: 51

Files in This Item:
File Description SizeFormat 
PhysRevD.90.083517.pdf682.12 kBAdobe PDFView/Open
Title: Scalar suppression on large scales in open inflation
Authors: White, Jonathan
Zhang, Ying-li
Sasaki, Misao  kyouindb  KAKEN_id
Author's alias: 佐々木, 節
Issue Date: 16-Oct-2014
Publisher: American Physical Society
Journal title: Physical Review D
Volume: 90
Issue: 8
Thesis number: 083517
Abstract: We consider two toy models of open inflation and investigate their ability to give a suppression of scalar power on large scales while also satisfying observational constraints on the spatial curvature of the Universe. Qualitatively we find that both models are indeed capable of fulfilling these two requirements, but we also see that effects of the quantum tunneling must be carefully taken into account if we wish to make quantitative predictions.
Rights: © 2014 American Physical Society
DOI(Published Version): 10.1103/PhysRevD.90.083517
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.